MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM-STER; PLATE, FIXATION, BONE
Model Number 02.107.202S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Date patient pain began is not known.Additional product code: hwc.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter telephone not available for reporting.Initial reporter is synthes sales consultant.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of variable angle locking compression plate (va-lcp) olecranon plate on (b)(6) 2018, due to pain.During removal of the plate, the screwdriver would not disengage from the screwdriver handle and the screwdriver blade broke.Another screwdriver was used to successfully complete the procedure.It was unknown if there was a surgical delay.Patient outcome was not reported.This report will address the complaint about the va-lcp olecranon plate that was removed due to pain.The screwdriver blade and screwdriver handle have been captured under complaint number (b)(4).This report is for one (1) 2/7mm/3.5mm va lcp olecranon plate.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that plate and screws were removed successfully with a small delay of 10 minutes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient id: (b)(6).Part 02.107.202s, lot 9906460: manufacture date: november 02, 2015.Manufacturing location: elmira synthes usa.Expiration date: september 30, 2025.A review of the device history record (dhr) revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp olecranon 2h/rt/90mm-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Initial reporter is a health care professional.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted that the blade did not break.This is report 1 of 8 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7736038
Report Number2939274-2018-53143
Device Sequence Number752242
Product Code HRS
UDI-Device Identifier10886982029270
UDI-Public(01)10886982029270
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number02.107.202S
Device Catalogue Number02.107.202S
Device Lot Number9906460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer07/31/2018
07/31/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/06/2018
08/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;